Flatulence effect of Erythromycin

We have 134 consumer reports for Erythromycin. Flatulence effect occurred in 7%.

Patients statistics on Flatulence side effect for Erythromycin

Female
Male

Average weight in Lbs
138.89
156.53

Average height in Ft
5′ 5″
6′

Average age
35
60

Erythromycin Circle Diagram 9 consumers of 134 reported about Flatulence

  1. Elizabeth E. Meredith says:
    3.5 rating

    Erythromycin for Page strand angina

    Due to an amoxicillin allergy, I was prescribed erythromycin by the ENT. After the first pill already slight nausea and discomfort in the stomach (as if I had not eaten for days), as well as flatulence. On the second day in the evening severe nausea with vomiting. Greenish-yellow mucus with a burning sensation in the throat. The whole night went on like this. The stomach cramps lasted for hours. Have AB stopped and now try to treat locally with Tantum Verde, Locabiosol and herbal angocin.

  2. Victoria F. Serna says:
    2.0 rating

    Erythromycin for Dental inflammation

    Never again will I take this nasty drug! stomach ache, nausea, dizziness, flatulence and all that right after the first intake within 10 minutes. I dropped it on the second day, could not anymore.

  3. James M. Hartwick says:
    3.0 rating

    Erythromycin for To cough

    Bad side effects such as nausea, flatulence, stomach pain, feeling the stomach is bloated, abdominal cramps, nausea, constant chugging in the stomach, hunger without appetite, as good as no more food intake, dizziness, headache. The drug is not recommended. I have never had such strong side effects with an antibiotic.

  4. Dorothy P. Dougherty says:
    3.5 rating

    Erythromycin for Tonsillitis

    I was prescribed the drug because of penicillin allergy. I am to take a film-coated tablet for 5 days, morning and evening. I took the drug for the second time this morning, not even 24 hours a day, and I already have such severe side effects. I am suffering from an incredibly strong, unbearable nausea and stomach pain since taking it for the first time. In addition, there are bloating and circulatory problems, because of which I lay in bed all day, because I was afraid otherwise suddenly to fall over somewhere. I will discontinue the drug at my own responsibility because I can no longer stand these strong side effects. Although my pharmacist did not recommend it to me literally, it did suggest that it would be better to discontinue the medication now because otherwise the side effects can get even worse if ignored.

  5. Claudia J. Burnett says:
    4.0 rating

    Erythromycin for Chlamydia infection

    – Giddy, bitter tablet – nausea, nausea, dizziness – stomach problems such as cramping, grumbling – permanent hunger despite meals and loss of appetite – weak bladder and flatulence, but problems with bowel movements – tiredness, aversion, but due to stomach problems insomnia Have against a chlamydia infection Erythromycin-ratiopharm 500mg film-coated tablets, of which I need to take one tablet four times a day for 10 days. Unfortunately, I am one of those people who have big problems swallowing pills, capsules, pills, etc. of any kind and this drug is in addition to the pill only the second antibiotic and drug in pill form, which I take during my life (I am now 20 years old) and I must say it is very uncomfortable. The tablets are really huge for my senses, even if they are divided in the middle, which leads to a real sense of anxiety before the next dose. Since I could swallow the tablets undivided at all, I can only report on the taste of a divided and thus at the break point slightly crumbly tablet and that is just plain sickly! The pills taste very bitter and have a really awful taste, I have to choke every time I have one in my mouth. The first tablet I took about half an hour after a meal and that was not a good idea. Persistent nausea, mild nausea and when getting up from bed a strong dizziness with sweats. At some point I fell asleep with an emergency bucket beside the bed, but since taking it I have a constant feeling of gastric growl, even immediately after meals. The tablets have been taken since the first shock experience only on an empty stomach, according to the package insert according to the instructions one hour before a meal, but the feeling of stomach growling unfortunately remains and right after taking it comes to stomach cramps and nausea. Although I never had to vomit, but after each intake must be about half an hour, not to challenge my circulation and the stomach cramps remain as well as the feeling of growling and stomach rumbling. In addition, I suffer from the feeling of flatulence, although I can neither vomit nor do I really make a big deal, although as I said, the pressure to be quite strong. In addition, since the ingestion of erythromycin, I have to drink water every 10 minutes and have little appetite. Although I have the feeling of hunger, but no appetite and even after eating the feeling of hunger and nausea remains, which is why I can hardly sleep despite acute fatigue. Perhaps it may be because my body is not used to antibiotics and hypersensitive to a shocker with 4 tablets daily for 10 days, but I find the medication very incompatible and it is always a huge overcame to take this disgusting tablet and the subsequent complaining to suffer. Incidentally, my partner is on the same treatment with erythromycin from Herrmann and complains about similar side effects, such as the said stomach problems.